# SDR ASAA2025092362032

- Difficulty date: September 23, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410139
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BL 0 BETWEEN FRAME 277 AND 294.5 CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW BOEING 737-700 SRM 51-40-02-0G-0.
